help please please?

i have been taking this medication since i could remember, focalin its also called Dexmethylphenidate
its a brain and nerve stimulant(its for ADD or ADHD) i looked at the side effects and i had a some loss of apatite, feeling restless, anxious, and loss of sleep and slowing of growth. when it wears off im hungry and starving .and i stoped using it for a while and it caused depression and the doctor is giving me 20mg so im takeing 2X the max which is 10mg . i have a completly different personality when im not on it . so i was just wondering wat should i do . i need it to pass school and think but is it worth the physical and mental damage

2 Responses to “help please please?”

  1. icustat Says:

    Its not causing you physical or mental damage, you're just addicted to it. You can't just go off of it cold turkey, you have to slowly wean yourself off of it. As for finding an alternative, There are other non-amphetamine like medications for you to consider: Effexor, Strattera, Phosphatidyl serine, Wellbutrin

  2. Rob Says:

    ADD is a tool, you need to learn how it works and how you can use it to your advantage. If you ever feel uncomfortable when taking medication you need to tell your doctor that you don't like how you feel when you take it and hopefully you can find a new solution, or an alternative medication…. I suggest Weed.